# SDR CA101115007

- Difficulty date: November 9, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: A

## Discrepancy

(CAN) INABILITY TO MODULATE THRUST DURING CLIMB, THE ENGINE INCREASED UNCOMMANDED TO 95 PERCENT.  THE CREW ELECTED TO RETURN TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL LANDING WAS MADE.  THE ENGINE HAD A SIMILAR EVENT A FEW DAYS BEFORE THIS ONE.  TROUBLESHOOTING IS ON-GOING.
